# SDR 20001218SH025

- Difficulty date: November 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N73M
- Make and model: Gulstm GV
- Aircraft serial: 547
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX605673B
- Condition: Worn
- Location: Lt Engine
- Component: Pump, Vickers
- Component part number: 3029091001
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID SAMPLE TAKEN AT 100-HOUR INTERVAL SHOWS THAT THE PUMP NEEDS TO BE REPLACED.  REPLACED PUMP.  WILL CONTINUE TO TAKE FLUID SAMPLES AT 100-HOUR INTERVALS AND CHANGE PUMPS AS REQUIRED.  AIRCRAFT TOTAL TIME 850.3 HOURS.  TOTAL CYCLES 567.  (X)
